Ask Health Experts and Get Answers to Your Health Question ASAP
Hi, I'm Dr.Nitika-a board certified physician. Welcome to JustAnswer. I'm reviewing your question now, and will post back with your reply ASAP.
Yes,irregular menstrual period is listed side effect of Kenalog injection.
If your symptoms'll not improve then see your doctor again.
Hope this helps.Feel free for further queries. It's good to discuss rather than quit.Your satisfaction is our goal.We are here to help you until you satisfy.
Persistent bleeding can be cause due to hormonal imbalance at your age.
So further pelvic ultrasound must be done in your case.
Uterine pathology like Fibroid,Endometriosis should be ruled out.
Irregular bleeding with Kenalog injection doesn't persistent so long.
Feel free for further queries. It's good to discuss rather than quit.Your satisfaction is our goal. Please leave positive rating above the chat box so I can get credit for helping you todaywe only get after positive feedback.Bonus is highly appreciated.We are here to help you until you satisfy.Thanks.